# SDR AALA20002021

- Difficulty date: December 4, 2000
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE WEB BETWEEN FRAMES 12A/14 IS BENT AT OPENINGS ON FRAME 14 SIDE FROM FLOOR TO 52 INCHES ABOVE FLOOR AT L-1 DOOR OPENING.  ACCOMPLISHED REPAIR TO FORWARD TORQUE BOX VERTICAL WEB AT L1 DOOR CUTOUT AT 13A PER ESO 30595, DATED 1 DEC 00.  (M)
